zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Stochastic $\cal H_\infty$ finite-time control of discrete-time systems with packet loss. (English) Zbl 1264.93231
Summary: This paper investigates the stochastic finite-time stabilization and $\cal H_\infty$ control problem for one family of linear discrete-time systems over networks with packet loss, parametric uncertainties, and time-varying norm-bounded disturbance. Firstly, the dynamic model description studied is given, which, if the packet dropout is assumed to be a discrete-time homogenous Markov process, the class of discrete-time linear systems with packet loss can be regarded as Markovian jump systems. Based on Lyapunov function approach, sufficient conditions are established for the resulting closed-loop discrete-time system with Markovian jumps to be stochastic $\cal H_\infty$ finite-time boundedness and then state feedback controllers are designed to guarantee stochastic $\cal H_\infty$ finite-time stabilization of the class of stochastic systems. The stochastic $\cal H_\infty$ finite-time boundedness criteria can be tackled in the form of linear matrix inequalities with a fixed parameter. As an auxiliary result, we also give sufficient conditions on the robust stochastic stabilization of the class of linear systems with packet loss. Finally, simulation examples are presented to illustrate the validity of the developed scheme.

93E03General theory of stochastic systems
93C55Discrete-time control systems
60J10Markov chains (discrete-time Markov processes on discrete state spaces)
Full Text: DOI
[1] W. Zhang, M. S. Branicky, and S. M. Phillips, “Stability of networked control systems,” IEEE Control Systems Magazine, vol. 21, no. 1, pp. 84-99, 2001. · doi:10.1109/37.898794
[2] X. He, Z. Wang, Y. D. Ji, and D. Zhou, “Fault detection for discrete-time systems in a networked environment,” International Journal of Systems Science, vol. 41, no. 8, pp. 937-945, 2010. · Zbl 1213.93123 · doi:10.1080/00207720902974744
[3] N. E. Nahi, “Optimal recursive estimation with uncertain observation,” IEEE Transactions on Information Theory, vol. 15, no. 4, pp. 457-462, 1969. · Zbl 0174.51102 · doi:10.1109/TIT.1969.1054329
[4] R. W. Brockett and D. Liberzon, “Quantized feedback stabilization of linear systems,” IEEE Transactions on Automatic Control, vol. 45, no. 7, pp. 1279-1289, 2000. · Zbl 0988.93069 · doi:10.1109/9.867021
[5] D. Liberzon, “Hybrid feedback stabilization of systems with quantized signals,” Automatica, vol. 39, no. 9, pp. 1543-1554, 2003. · Zbl 1030.93042 · doi:10.1016/S0005-1098(03)00151-1
[6] M. Yu, L. Wang, and T. Chu, “Stabilization of networked control systems with data packet dropout and transmission delays: continuous-time case,” European Journal of Control, vol. 11, no. 1, pp. 40-55, 2005. · Zbl 1293.93622
[7] X. Zhang, G. Lu, and Y. Zheng, “Stabilization of networked stochastic time-delay fuzzy systems with data dropout,” IEEE Transactions on Fuzzy Systems, vol. 16, no. 3, pp. 798-807, 2008. · doi:10.1109/TFUZZ.2007.905921
[8] K. Tsumura, H. Ishii, and H. Hoshina, “Tradeoffs between quantization and packet loss in networked control of linear systems,” Automatica, vol. 45, no. 12, pp. 2963-2970, 2009. · Zbl 1192.93074 · doi:10.1016/j.automatica.2009.09.030
[9] Y. Niu, T. Jia, X. Wang, and F. Yang, “Output-feedback control design for NCSs subject to quantization and dropout,” Information Sciences, vol. 179, no. 21, pp. 3804-3813, 2009. · Zbl 1171.93328 · doi:10.1016/j.ins.2009.07.006
[10] Y. Ishido, K. Takaba, and D. E. Quevedo, “Stability analysis of networked control systems subject to packet-dropouts and finite-level quantization,” Systems & Control Letters, vol. 60, no. 5, pp. 325-332, 2011. · Zbl 1214.93010 · doi:10.1016/j.sysconle.2011.02.008
[11] O. C. Imer, S. Yüksel, and T. Ba\csar, “Optimal control of LTI systems over unreliable communication links,” Automatica, vol. 42, no. 9, pp. 1429-1439, 2006. · Zbl 1128.93368 · doi:10.1016/j.automatica.2006.03.011
[12] Z. Wang, D. W. C. Ho, and X. Liu, “Variance-constrained filtering for uncertain stochastic systems with missing measurements,” IEEE Transactions on Automatic Control, vol. 48, no. 7, pp. 1254-1258, 2003. · doi:10.1109/TAC.2003.814272
[13] Z. Wang, D. W. C. Ho, and X. Liu, “Variance-constrained control for uncertain stochastic systems with missing measurements,” IEEE Transactions on Systems, Man, and Cybernetics Part A, vol. 35, no. 5, pp. 746-753, 2005. · doi:10.1109/TSMCA.2005.851124
[14] H. Dong, Z. Wang, and H. Gao, “\Bbb H\infty fuzzy control for systems with repeated scalar nonlinearities and random packet losses,” IEEE Transactions on Fuzzy Systems, vol. 17, no. 2, pp. 440-450, 2009. · doi:10.1109/TFUZZ.2009.2014223
[15] Y. Zhao, H. Gao, and T. Chen, “Fuzzy constrained predictive control of non-linear systems with packet dropouts,” IET Control Theory and Applications, vol. 4, no. 9, pp. 1665-1677, 2010. · doi:10.1049/iet-cta.2009.0274
[16] N. M. Krasovskii and E. A. Lidskii, “Analytical design of controllers in systems with random attributes,” Automation and Remote Control, vol. 22, no. 9-11, pp. 1021-1025, 1141-1146, 1289-1294, 1961. · Zbl 0104.36704
[17] X. Mao, “Stability of stochastic differential equations with Markovian switching,” Stochastic Processes and their Applications, vol. 79, no. 1, pp. 45-67, 1999. · Zbl 0962.60043 · doi:10.1016/S0304-4149(98)00070-2
[18] C. E. de Souza, “Robust stability and stabilization of uncertain discrete-time Markovian jump linear systems,” IEEE Transactions on Automatic Control, vol. 51, no. 5, pp. 836-841, 2006. · doi:10.1109/TAC.2006.875012
[19] P. Shi, Y. Xia, G. P. Liu, and D. Rees, “On designing of sliding-mode control for stochastic jump systems,” IEEE Transactions on Automatic Control, vol. 51, no. 1, pp. 97-103, 2006. · doi:10.1109/TAC.2005.861716
[20] S. K. Nguang, W. Assawinchaichote, and P. Shi, “Robust \Bbb H\infty control design for fuzzy singularly perturbed systems with Markovian jumps: an LMI approach,” IET Control Theory and Applications, vol. 1, no. 4, pp. 893-908, 2007. · Zbl 1113.93078 · doi:10.1049/iet-cta:20060369
[21] L. Wu, P. Shi, and H. Gao, “State estimation and sliding-mode control of markovian jump singular systems,” IEEE Transactions on Automatic Control, vol. 55, no. 5, Article ID 5406129, pp. 1213-1219, 2010. · doi:10.1109/TAC.2010.2042234
[22] Z. Shu, J. Lam, and J. Xiong, “Static output-feedback stabilization of discrete-time Markovian jump linear systems: a system augmentation approach,” Automatica, vol. 46, no. 4, pp. 687-694, 2010. · Zbl 1193.93149 · doi:10.1016/j.automatica.2010.02.001
[23] L. Weiss and E. F. Infante, “Finite time stability under perturbing forces and on product spaces,” IEEE Transactions on Automatic Control, vol. 12, pp. 54-59, 1967. · Zbl 0168.33903
[24] F. Amato, M. Ariola, and P. Dorato, “Finite-time control of linear systems subject to parametric uncertainties and disturbances,” Automatica, vol. 37, no. 9, pp. 1459-1463, 2001. · Zbl 0983.93060 · doi:10.1016/S0005-1098(01)00087-5
[25] W. Zhang and X. An, “Finite-time control of linear stochastic systems,” International Journal of Innovative Computing, Information and Control, vol. 4, no. 3, pp. 689-696, 2008.
[26] R. Ambrosino, F. Calabrese, C. Cosentino, and G. de Tommasi, “Sufficient conditions for finite-time stability of impulsive dynamical systems,” IEEE Transactions on Automatic Control, vol. 54, no. 4, pp. 861-865, 2009. · doi:10.1109/TAC.2008.2010965
[27] G. Garcia, S. Tarbouriech, and J. Bernussou, “Finite-time stabilization of linear time-varying continuous systems,” IEEE Transactions on Automatic Control, vol. 54, no. 2, pp. 364-369, 2009. · doi:10.1109/TAC.2008.2008325
[28] F. Amato, R. Ambrosino, M. Ariola, and C. Cosentino, “Finite-time stability of linear time-varying systems with jumps,” Automatica, vol. 45, no. 5, pp. 1354-1358, 2009. · Zbl 1162.93375 · doi:10.1016/j.automatica.2008.12.016
[29] D. Yang and K. Y. Cai, “Finite-time quantized guaranteed cost fuzzy control for continuous-time nonlinear systems,” Expert Systems with Applications, vol. 37, no. 10, pp. 6963-6967, 2010. · doi:10.1016/j.eswa.2010.03.024
[30] F. Amato, M. Ariola, and C. Cosentino, “Finite-time control of discrete-time linear systems: analysis and design conditions,” Automatica, vol. 46, no. 5, pp. 919-924, 2010. · Zbl 1191.93099 · doi:10.1016/j.automatica.2010.02.008
[31] S. He and F. Liu, “Stochastic finite-time boundedness of Markovian jumping neural network with uncertain transition probabilities,” Applied Mathematical Modelling, vol. 35, no. 6, pp. 2631-2638, 2011. · Zbl 1219.93143 · doi:10.1016/j.apm.2010.11.050
[32] Y. Zhang, C. Liu, and X. Mu, “Robust finite-time \Bbb H\infty control of singular stochastic systems via static output feedback,” Applied Mathematics and Computation, vol. 218, no. 9, pp. 5629-5640, 2012. · Zbl 1238.93121 · doi:10.1016/j.amc.2011.11.057
[33] J. Xiong and J. Lam, “Stabilization of linear systems over networks with bounded packet loss,” Automatica, vol. 43, no. 1, pp. 80-87, 2007. · Zbl 1140.93383 · doi:10.1016/j.automatica.2006.07.017
[34] X. Zhang, Y. Zheng, and G. Lu, “Stochastic stability of networked control systems with network-induced delay and data dropout,” Journal of Control Theory and Applications, vol. 6, no. 4, pp. 405-409, 2008. · doi:10.1007/s11768-008-6160-9
[35] J. Yu, L. Wang, G. Zhang, and M. Yu, “Output feedback stabilisation of networked control systems via switched system approach,” International Journal of Control, vol. 82, no. 9, pp. 1665-1677, 2009. · Zbl 1190.93088 · doi:10.1080/00207170802657355
[36] Y. B. Zhao, Y. Kang, G. P. Liu, and D. Rees, “Stochastic stabilization of packet-based networked control systems,” International Journal of Innovative Computing, Information and Control, vol. 7, no. 5 A, pp. 2441-2455, 2011.
[37] P. Seiler and R. Sengupta, “An \Bbb H\infty approach to networked control,” IEEE Transactions on Automatic Control, vol. 50, no. 3, pp. 356-364, 2005. · doi:10.1109/TAC.2005.844177
[38] S. Boyd, L. E. Ghaoui, E. Feron, and V. Balakrishnan, Linear Matrix Inequality in Systems and Control Theory, SIAM Studies in Applied Mathematics, SIAM, Philadelphia, Pa, USA, 1994. · Zbl 0816.93004